Research Repository

Quasilinearity of some composite functionals with applications

Dragomir, Sever S (2011) Quasilinearity of some composite functionals with applications. Bulletin of the Australian Mathematical Society, 83 (1). pp. 108-121. ISSN 1446-7887 (print) 1446-8107 (online)

Full text for this resource is not available from the Research Repository.


The quasilinearity of certain composite functionals defined on convex cones in linear spaces is investigated. Applications in refining the Jensen, Hölder, Minkowski and Schwarz inequalities are given.

Item Type: Article
Uncontrolled Keywords: ResPubID22817, additive, superadditive and subadditive functionals, convex functions, Jensen’s inequality, Hölder’s inequality, Minkowski’s inequality, Schwarz’s inequality, ResPubID21607
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Related URLs:
Depositing User: VUIR
Date Deposited: 05 Jul 2012 03:20
Last Modified: 19 Oct 2020 22:36
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar